Uniqueness theorems for harmonic functions of exponential growth

Zeilberger Doron

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

Two uniqueness theorems for harmonic functions of exponential growth are proved. The first is a generalization to Rnof a theorem proved by Boas for R.

Original languageEnglish (US)
Pages (from-to)335-340
Number of pages6
JournalProceedings of the American Mathematical Society
Volume61
Issue number2
DOIs
StatePublished - Dec 1976
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Mathematics(all)

Keywords

  • Banach spaces of holomorphic functions
  • Green's formula
  • Harmonic functions

Fingerprint Dive into the research topics of 'Uniqueness theorems for harmonic functions of exponential growth'. Together they form a unique fingerprint.

Cite this